18 found
Order:
  1. Some Consequences of the Axiom of Power-Set.Alexander Abian & Samuel Lamacchia - 1965 - Journal of Symbolic Logic 30 (3):293-294.
  2.  19
    On the Minimal Length of Sequences Representing Simply Ordered Sets.Alexander Abian & David Deever - 1967 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (1-2):21-23.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  3.  18
    On Definitions of Cuts and Completion of Partially Ordered Sets.Alexander Abian - 1968 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 14 (19):299-302.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  4.  69
    Completeness of the Generalized Propositional Calculus.Alexander Abian - 1970 - Notre Dame Journal of Formal Logic 11 (4):449-452.
  5.  17
    On Definitions of Cuts and Completion of Partially Ordered Sets.Alexander Abian - 1968 - Mathematical Logic Quarterly 14 (19):299-302.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  6.  17
    A Fixed Point Theorem Equivalent to the Axiom of Choice.Alexander Abian - 1985 - Archive for Mathematical Logic 25 (1):173-174.
    Direct download  
     
    Export citation  
     
    My bibliography  
  7.  16
    The Consistency of the Continuum Hypothesis Via Synergistic Models.Alexander Abian - 1973 - Mathematical Logic Quarterly 19 (13):193-198.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  8.  15
    On the Minimal Length of Sequences Representing Simply Ordered Sets.Alexander Abian & David Deever - 1967 - Mathematical Logic Quarterly 13 (1‐2):21-23.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  9.  28
    Passages Between Finite and Infinite.Alexander Abian - 1978 - Notre Dame Journal of Formal Logic 19 (3):452-456.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  10.  23
    On the Consistency and Independence of Some Set-Theoretical Axioms.Alexander Abian & Samuel LaMacchia - 1978 - Notre Dame Journal of Formal Logic 19 (1):155-158.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  11.  31
    Nonstandard Models for Arithmetic and Analysis.Alexander Abian - 1974 - Studia Logica 33 (1):11 - 22.
    Direct download (5 more)  
     
    Export citation  
     
    My bibliography  
  12.  5
    Generalized Completeness Theorem and Solvability of Systems of Boolean Polynomial Equations.Alexander Abian - 1970 - Mathematical Logic Quarterly 16 (3):263-264.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  13.  19
    The Cardinality of Powersets in Finite Models of the Powerset Axiom.Alexander Abian & Wael A. Amin - 1991 - Notre Dame Journal of Formal Logic 32 (2):290-293.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  14.  17
    Categoricity of Denumerable Atomless Boolean Rings.Alexander Abian - 1972 - Studia Logica 30 (1):63 - 68.
  15.  17
    Rado's Theorem and Solvability of Systems of Equations.Alexander Abian - 1973 - Notre Dame Journal of Formal Logic 14 (2):145-150.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  16.  15
    An Equivalent of the Axiom of Choice in Finite Models of the Powerset Axiom.Alexander Abian & Wael A. Amin - 1990 - Notre Dame Journal of Formal Logic 31 (3):371-374.
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography  
  17.  7
    On the Use of More Than Two-Element Boolean Valued Models.Alexander Abian - 1975 - Notre Dame Journal of Formal Logic 16 (4):555-564.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  18.  3
    On the Standard‐Model Hypothesis of ZF.Alexander Abian - 1975 - Mathematical Logic Quarterly 21 (1):87-88.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography